International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 763-768
Ordinary dichotomy and perturbations of the coefficient matrix of the linear impulsive differential equation
Plovdiv University “Paissii Hilendarski”, P.O. Box 45, Sofia 1504, Bulgaria
Received 17 January 1990; Revised 22 April 1991
Copyright © 1991 N. V. Milev and D. D. Bainov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In the present paper it is proved that the ordinary dichotomy is preserved under
perturbations of the coefficient matrix of the linear impulsive differential equation.